# SDR FDEA202209302418

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING COMPOSITE REPAIR LOCATED ON R/WING OUTBOARD AFT FLAP, LOWER SURFACE. REPAIR   INSTALLED   ON REMOVABLE STRUCTURAL COMPONENT AND REQUIRES TRACKING OF COMPONENT, NOT EXISTING REPAIR.  EXISTING COMPOSITE REPAIR LOCATED ON R/WING OUTBOARD AFT FLAP, LOWER SURFACE ON REMOVABLE   STRUCTURAL COMPONENT, TRACKING REQUIREMENTS ESTABLISHED THROUGH FEDEX PCSE.
